# SDR DALA2019112116810

- Difficulty date: November 11, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FLOOR BEAM FOUND CORROSION AT RBL 88, STA 325. C/W ERA 582360-14. (LP 1355039)
